# SDR GTIA2016092901611

- Difficulty date: September 29, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 37,653 hours, 17,766 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS FELL ROW 8ABC.  REPACKED ROW 8ABC OXYGEN MASKS AND PERFORMED DROP TEST IAW AMM 35-21-43.  OPS TEST GOOD.
